# SDR S2YA97011

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BNA/MKE - FLT 1266 - CREW NOTICED CABIN DOOR ANNUNCIATOR ILLUMINATE DURING CRUISE.  CREW DIVERTED TO NEAREST AIRPORT, EVV EVANSVILLE, IND.  AFTER A SAFE LANDING AT EVV, FLIGHT CREW FOUND WHEN THEY WIGGLED THE DOOR HANDLE THE ANNUNCIATOR WOULD FLICKER.  AFTER SPEAKING WITH MAINT IN MKE, THEY INSPECTED EIGHT DOOR LOCK CAMS FOR PROPER ALIGNMENT WHEN THE DOOR WAS FULLY CLOSED AND FOUND THEM TO ALL LINE UP.  THE DOOR ANNUNCIATOR WAS MEL'D AND THE ACFT CONTINUED ON TO MKE.  TO CLEAR THE MEL, MAINT CLEANED DOOR CAM SWITCHES, ANNUNCIATOR OPS CHECKED GOOD, AND ACFT RETURNED TO SERVICE.  (X)
